Rearrangements of functions on unbounded domains

R. J. Douglas*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A characterisation is provided for the weak closure of the set of rearrangements of a function on an unbounded domain. The extreme points of this convex, weakly compact set are classified. This result is used to study the maximising sequences of a variational problem for steady vortices.

Original languageEnglish
Pages (from-to)621-644
Number of pages24
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume124
Issue number4
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Rearrangements of functions on unbounded domains'. Together they form a unique fingerprint.

Cite this